# SDR DALA2016072805628

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 72,551 hours, 54,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEATS 17D AND 27D. CONNECTED A LOOSE CONNECTION.  CHECKED GOOD.
